Publications of S. Seibert

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Seibert S., in the category Articles in Journals, Collections and Proceedings (or show them all):   (Items found: 4)


2006 | 2005 | 2003 | 2002

2006  [top]

2005  [top]
  • Hromkovič J., Forlizzi L., Guido Proietti, Seibert S.: On the stability of approximation for Hamiltonian path problems, in the Proceedings of 31st Conference on Current Trends in Theory and Practice of Computer Science (SOFSEM 2005), 22-28 Gennaio, Lecture Notes in Computer Science, 3381, 147-156, 2005

2003  [top]

2002  [top]
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -